If you need an accessible version of this item please contact JSTOR User Support

On the Convergence of Successive Approximations

Aurel Wintner
American Journal of Mathematics
Vol. 68, No. 1 (Jan., 1946), pp. 13-19
DOI: 10.2307/2371736
Stable URL: http://www.jstor.org/stable/2371736
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Convergence of Successive Approximations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19